EconPapers    
Economics at your fingertips  
 

Almost Sure Central Limit Theory for Self‐Normalized Products of Sums of Partial Sums

Qunying Wu

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: Let X, X1, X2, … be a sequence of independent and identically distributed random variables in the domain of attraction of a normal law. An almost sure limit theorem for the self‐normalized products of sums of partial sums is established.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/329391

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:329391

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:329391